MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION PS NP FEM SZ 7 RT; PRSTHSIS,KNEE,PATELLOFMOROTIBIAL,SMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. LEGION PS NP FEM SZ 7 RT; PRSTHSIS,KNEE,PATELLOFMOROTIBIAL,SMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 71423237
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/04/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient fell and injured his right knee.He didn't seek medical assistance for 12 months.Within that time the tibial base plate has progressively gone into varus causing pain.Doctor believes that the patient fractured under the tibial tray in their fall which caused the tibial tray to fall into varus.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical / medical investigation concluded that no clinically relevant documentation was provided, therefore, a thorough medical investigation could not be performed.However, it was reported that the surgeon does not fault the implants, as the revision is believed to be due to a traumatic fall and fracture approximately 1 year ago with subsequent progression of pain and varus orientation of the tibial tray.The patient impact beyond the reported pain, revision tka and expected post-op rehabilitation period cannot be determined.No further medical assessment is warranted at this time.Without the actual product involved and/or device information, our investigation cannot proceed.If the devices or new information is received in the future, these complaints can be re-opened.No further actions are being taken at this time.

Brand Name
LEGION PS NP FEM SZ 7 RT
Common Device Name
PRSTHSIS,KNEE,PATELLOFMOROTIBIAL,SMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7919841
Report Number1020279-2018-01939
Device Sequence Number19316927
Product Code JWH
UDI-Device Identifier00885556031292
UDI-Public00885556031292
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K060742
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71423237
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/04/2018
Supplement Date Received by Manufacturer09/04/2018
Initial Report FDA Received Date09/28/2018
Supplement Report FDA Received Date04/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;